Anyone else taking it? I've been on it for a little over a week. Doc started me at 10 mg and told me to incrase it every 4 days up 10 mg til I get to 40 mg. I did go up to 20 mg but feel exhausted. Very hard to get up in the a.m. I take it at night before bed, because it causes drowsiness, and will help me sleep. I am falling asleep, but on 20 mg I can't wake up and I feel lethargic. Dropped down to 10 mg., but don't feel any effects. I realize that it takes a while to see any difference. I did notice I'm craving sweets, which is a concern. I'm going to my doc next week to discuss the meds. Just curious if anyone else is feeling these symptoms that's on the meds. Thanks
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...